# SDR HEEA064792

- Difficulty date: October 15, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N40466
- Make and model: Snias AS350B2
- Aircraft serial: 3004
- System (JASC): 2550 · Cargo Compartments
- Part: Harness
- Part number: 140277
- Condition: Corroded
- Location: Cargo Hook
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ELECTRICAL HARNESS CORRODED.  CARGO HOOK WOULD NOT ELECTRICALLY RELEASE AND BLEW FUSE.
